Norman Do
Norman Do
Dirección de correo verificada de monash.edu - Página principal
Título
Citado por
Citado por
Año
Orbifold Hurwitz numbers and Eynard-Orantin invariants
N Do, O Leigh, P Norbury
arXiv preprint arXiv:1212.6850, 2012
422012
Quantum curves for the enumeration of ribbon graphs and hypermaps
N Do, D Manescu
arXiv preprint arXiv:1312.6869, 2013
352013
Topological recursion and a quantum curve for monotone Hurwitz numbers
N Do, A Dyer, DV Mathews
Journal of Geometry and Physics 120, 19-36, 2017
322017
Weil–Petersson volumes and cone surfaces
N Do, P Norbury
Geometriae Dedicata 141 (1), 93, 2009
302009
Topological recursion on the Bessel curve
N Do, P Norbury
arXiv preprint arXiv:1608.02781, 2016
242016
Bounds on the max and min bisection of random cubic and random 4-regular graphs
J Dıaz, N Do, MJ Serna, NC Wormald
Theoretical computer science 307 (3), 531-547, 2003
242003
Monotone orbifold Hurwitz numbers
N Do, M Karev
Journal of Mathematical Sciences 226 (5), 568-587, 2017
232017
Topological recursion for irregular spectral curves
N Do, P Norbury
Journal of the London Mathematical Society 97 (3), 398-426, 2018
182018
Pruned Hurwitz numbers
N Do, P Norbury
Transactions of the American Mathematical Society 370 (5), 3053-3084, 2018
152018
Counting lattice points in compactified moduli spaces of curves
N Do, P Norbury
Geometry & Topology 15 (4), 2321-2350, 2011
132011
Moduli spaces of hyperbolic surfaces and their Weil-Petersson volumes
N Do
arXiv preprint arXiv:1103.4674, 2011
122011
Intersection theory on moduli spaces of curves via hyperbolic geometry
NNAMVAN DO
112008
The completeness of the Bethe ansatz for the periodic ASEP
E Brattain, N Do, A Saenz
arXiv preprint arXiv:1511.03762, 2015
92015
The asymptotic Weil-Petersson form and intersection theory on M_ {g, n}
N Do
arXiv preprint arXiv:1010.4126, 2010
72010
Double Hurwitz numbers: polynomiality, topological recursion and intersection theory
G Borot, N Do, M Karev, D Lewański, E Moskovsky
arXiv preprint arXiv:2002.00900, 2020
52020
How to Win at TicTacToe
N Do
The Australian Mathematical Society, Gazette 32 (3), 151-161, 2005
52005
On the Goulden-Jackson-Vakil conjecture for double Hurwitz numbers
N Do, D Lewański
arXiv preprint arXiv:2003.08043, 2020
42020
Bisection of random cubic graphs
J Díaz, N Do, MJ Sernal, NC Wormald
International Workshop on Randomization and Approximation Techniques in …, 2002
42002
Towards the topological recursion for double Hurwitz numbers
N Do, M Karev
arXiv preprint arXiv:1811.05107, 2018
32018
Counting curves on surfaces
N Do, MA Koyama, DV Mathews
International Journal of Mathematics 28 (02), 1750012, 2017
32017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20